Psycho-Babble Health | about physical health | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Keeps going up, darnit. 170+ now, SE of nardil? tinydancer

Posted by Flipsactown on April 29, 2004, at 23:19:22

In reply to Re: Keeps going up, darnit. 170+ now, SE of nardil?, posted by tinydancer on March 5, 2004, at 3:58:07

How is Nardil working out for you? I am in my 3rd week of Nardil for unipolar depression and am curious to see how other Nardil users are doing, aside from the weight gain.

FST

> I was doing SO good losing weight awhile back, then the damn winter hit and I just can't bring my curvaceous bod to venture outside of my bedcovers.....
>
> I know how positive it is for my mental state and my health to move my booty every day, but it is so difficult sometimes.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Health | Framed

poster:Flipsactown thread:311508
URL: http://www.dr-bob.org/babble/health/20040303/msgs/341587.html